MathSciNet Relay Station
MathSciNet bibliographic data
MR980999 62P10
Zeger, Scott L.; Liang, Kung-Yee; Albert, Paul S. Models for longitudinal data: a generalized estimating equation approach. Biometrics 44 (1988), no. 4, 1049–1060.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement